# SDR AU990698

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 7200D1701
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST MUFFLER CRACKED IN THREE PLACES FROM SHROUD SUPPORT WELDS.   CRACK LENGTHS ALL LESS THAN 12.7 MM (0.5 INCH).
